# SDR USAA990965

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Part time: 30,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION AT BS 1016, RBL 31 FLOORBEAM.  CORROSION LEVEL 2, CORROSION TASK NR C53-107-02.  REPAIRED PER EA 65407.  (M)
